MathSciNet Relay Station
MathSciNet bibliographic data
MR1979183 (2004e:20073) 20F67 (30F45 46E30)
Bourdon, Marc; Pajot, Hervé Cohomologie $l\sb p$ et espaces de Besov. (French) [$l\sb p$-cohomology and Besov spaces] J. Reine Angew. Math. 558 (2003), 85–108.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement